# SDR UALA2012061103229

- Difficulty date: June 9, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 64,681 hours, 23,767 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFER FROM RT WING TO CENTER TANK AT CRUISE, WENT FROM 14.5-0-14.5 AT TOP OF CLIMB.  ACCOMPLISHED BITE OF FQIS.  NO FAULTS FOUND.  SELF TEST GOOD.  ALL THREE TANKS DRIPPED AND FOUND WITHIN TOLERANCE PER MM.
